# SDR AALA201911289002

- Difficulty date: November 26, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 7,567 hours, 3,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 1L GUST LOCK IS HARD TO OPERATE. LUBRICATED FWD ENTRY DOOR GUST LOCK IAW AMM12-25-11.
